# SDR ASOA20130903066

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 32,431 hours, 24,395 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131113
- Part serial: 12235H7563
- Condition: Failed
- Location: Cockpit
- Part time: 1,318 hours, 1,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A NR 1 WINDSHIELD FAILED IN FLIGHT ALONG WITH A ELECTRICAL BURNING SMELL.  MX INSPECTED AND REPLACED THE NR 1 WINDSHIELD. OPS CHECKS WERE GOOD. THEY ALSO REPLACED THE NR 1 HEAT CONTROLLER AND THE NR 1 WINDSHIELD HEAT CONTACTOR.
